# SDR 2019FA0000008

- Difficulty date: October 23, 2017
- Submitted: January 16, 2019
- Operation: General aviation
- Aircraft: N1MG
- Make and model: Cessna 525C
- Aircraft serial: 525C0246
- Aircraft time: 387 hours, 305 cycles
- Engine: Wilint FJ444A
- Engine time: 387 hours, 305 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 119345
- Part serial: HW43708
- Condition: Damaged
- Location: Engine
- Part time: 387 hours, 305 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED JUST AFTER TAKEOFF A LEFT ENGINE HIGH ITT. PILOT RETURNED TO AIRPORT AND A BORESCOPE INSPECTION WAS PERFORMED. INSPECTION FOUND TWO MISSING BLADES FROM IP COMPRESSOR ROTOR AND SUBSEQUENT DAMAGE TO THE HP COMPRESSOR.
